# SDR BJNA9800301

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Off
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-I EMERGENCY ESCAPE SLIDE FELL OFF DOOR.  MECHANIC REATTACHED TO DOOR, REINSPECTED SLIDE PACK ASSY PER BMM 25-61-311. (M)
